Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Strongly reversible groups

Author: Takayuki Tamura
Journal: Proc. Amer. Math. Soc. 84 (1982), 325-330
MSC: Primary 20E34; Secondary 20M10
MathSciNet review: 640223
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Following Thierrin [9], a group $ G$ is called strongly reversible if for every $ x$, $ y \in G$ there are positive integers $ l$, $ m$, $ n$ such that $ {(xy)^l} = {x^m}{y^n} = {y^n}{x^m}$. This paper studies the structure of strongly reversible groups.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20E34, 20M10

Retrieve articles in all journals with MSC: 20E34, 20M10

Additional Information

PII: S 0002-9939(1982)0640223-9
Keywords: Strongly reversible groups, $ E{\text{ - }}m$ groups, $ E{\text{ - }}m$ semigroups
Article copyright: © Copyright 1982 American Mathematical Society